# SDR SIMA202003198003

- Difficulty date: March 18, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 39,690 hours, 34,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009120
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL AFT CABIN FLASHLIGHT BROKEN-C/A-FLIGHT CREW PLACARD AFT CABIN FLASHLIGHT AUTH 030546-C REF - 25-53 MOC 864015. REMOVED AND REPLACED AFT CABIN FLASHLIGHT IAW EMB 145 AMM 33-50-16 OPS CHECK GOOD . MEL ITEM RESTORED
